# SDR ASAA2016072717533

- Difficulty date: July 27, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,859 hours, 10,065 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUTO FAIL LIGHT ON ON PRESSURIZATION PANEL.  ACFT GROUNDED.  CYCLED POWER AUTO FAIL CLEARED, REF FIM 21-31, TASK 827 & 803.  BITE CHECK NORMAL. CONTROLLER HAD SELECTOR PANEL LRU FAIL.  FAULT CLEARED WITH NO RECURRENCE.
